# SDR ASAA2017071821422

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,869 hours, 12,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE, LEFT FMC FAILED. INTERMITTENTLY CYCLES ON/OFF IN THE MCDU.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE IAW FIM 34-61-TSK 801. OPS CHECKED NORMAL, NO FAULTS IAW AMM 34-61-00.
